Eye symptoms of high blood pressure.High blood pressure can eventually cause blood arteries in the eye to burst or bleed. Vision and EyeSight may become blurred or otherwise impaired and can result in blindness.
High Blood Pressure and Dizziness. Increased blood pressure does not appear to cause dizziness – but it is a side effect of some high blood pressure medications, especially alpha blockers and alpha-beta blockers
Does High Blood Pressure Make You Tired, If you experience unexplained fatigue, go to a doctor immediately as it may be due to hypertension. If untreated, hypertension can lead to further complications like heart attack and stroke.
Symptoms and Signs of High Blood Pressure in Women, it is prudent for women to start checking their blood pressure in two-year intervals once they turn 20. This would enable them to nip the problem of high blood pressure in the bud.
Cold Medication, What to Do for Cough & Cold With High Blood Pressure.The purpose of cold medications is to give relief while cold runs its course. Hypertensive patients can also get this relief but with certain safety precautions.
What Are High Blood Pressure Eye Problems, Hypertensive retinopathy is caused when the blood vessels in the retina get damaged due to increased blood pressure, thus causing blurred vision or even blindness in severe cases
5 Symptoms That May Identify You as a Type-1 Diabetic, If you are suspecting that you have the type-1 diabetes but you cannot judge, then you must notice down some of the symptoms that occur in your body.
Tips to prevent head Rushes High blood pressure, Head rushes usually are the outcome of the side effects of the BP medication and these make the person feel dizziness and faintness, which causes him/her to become disoriented.
Disclaimer : All information on Highbloodpressuremed.com is for
educational purposes only. It is not a substitute for professional medical advice. For specific
medical advice, diagnoses, and treatment, please consult your doctor. We will not be liable for
any complications, or other medical accidents arising from the use of any information on this